# SDR 07FDEA01234

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114543
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT LT TUNNEL AREA L38L SPLICE AT STA 5-123 FOUND CRACKED.  [SUP 4-20-07]  R & R AS PER SRM 51-33-01 VOL II  & DOUGLAS DRAWING A5A7114. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
